Alert archive / Georgia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 178, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Nov 2, 2015, 5:49 PM EST for 4 counties in Georgia. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 2, 2015, 5:49 PM EST (22:49 UTC)
- Expired
- Nov 2, 2015, 6:45 PM EST
- In force
- 56 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bulloch County, GA, Candler County, GA, Evans County, GA, Tattnall County, GA
The radar
The Charleston,SC radar (KCLX), 95 km from the middle of the area, began a volume at 22:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 10.8 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 140 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 666 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
081
WUUS52 KCHS 022249
SVRCHS
GAC031-043-109-267-022345-
/O.NEW.KCHS.SV.W.0178.151102T2249Z-151102T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
549 PM EST MON NOV 2 2015
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR PORTIONS OF...
BULLOCH COUNTY IN SOUTHEASTERN GEORGIA...
CANDLER COUNTY IN SOUTHEASTERN GEORGIA...
TATTNALL COUNTY IN SOUTHEASTERN GEORGIA...
EVANS COUNTY IN SOUTHEASTERN GEORGIA...
* UNTIL 645 PM EST
* AT 547 PM EST...A SEVERE THUNDERSTORM WAS LOCATED NEAR LYONS...
MOVING EAST NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
STATESBORO...REIDSVILLE...CLAXTON...BAY...BROOKLET...HAGAN...
COLLINS AND COBBTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3254 8167 3224 8145 3204 8220 3205 8221
3218 8218 3226 8222
TIME...MOT...LOC 2247Z 248DEG 35KT 3214 8224
HAIL...<.75IN
WIND...60MPH
$$2 follow-up statements
114
WWUS52 KCHS 022317
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
617 PM EST MON NOV 2 2015
GAC031-043-109-267-022345-
/O.CON.KCHS.SV.W.0178.000000T0000Z-151102T2345Z/
BULLOCH GA-CANDLER GA-TATTNALL GA-EVANS GA-
617 PM EST MON NOV 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EST
FOR BULLOCH...CANDLER...TATTNALL AND EVANS COUNTIES...
AT 616 PM EST...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
REIDSVILLE...MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
HAGAN...COLLINS...COBBTOWN...PULASKI...BELLVILLE AND MANASSAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3240 8192 3219 8181 3212 8216 3218 8218
3226 8222
TIME...MOT...LOC 2316Z 244DEG 24KT 3221 8211
HAIL...<.75IN
WIND...60MPH
$$
RFM036
WWUS52 KCHS 022342
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
642 PM EST MON NOV 2 2015
GAC031-043-109-267-022351-
/O.EXP.KCHS.SV.W.0178.000000T0000Z-151102T2345Z/
BULLOCH GA-CANDLER GA-TATTNALL GA-EVANS GA-
642 PM EST MON NOV 2 2015
...THE SEVERE THUNDERSTORM WARNING FOR BULLOCH...CANDLER...TATTNALL
AND EVANS COUNTIES WILL EXPIRE AT 645 PM EST...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3240 8192 3219 8181 3212 8216 3218 8218
3226 8222
TIME...MOT...LOC 2339Z 248DEG 35KT 3221 8211
$$
RFMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 2, 4:28 PM EST, 1 hour 21 minutes earlier.
Area forecast discussion, Nov 2, 4:28 PM EST, 1 hour 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 428 PM EST MON NOV 2 2015 .SYNOPSIS... LOW PRESSURE ALONG THE GULF COAST WILL WEAKEN AND MOVE NORTHEAST INTO SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA THROUGH TONIGHT. HIGH PRESSURE WILL BUILD INLAND ON TUESDAY AS THE FRONT LINGERS ALONG THE COAST. THE FRONT WILL PUSH OFF THE COAST WEDNESDAY AND HIGH PRESSURE WILL PERSIST ACROSS THE AREA THROUGH THE END OF THE WEEK. ANOTHER COLD FRONT SHOULD THEN SHIFT THROUGH THE AREA THIS WEEKEND...FOLLOWED BY HIGH PRESSURE BUILDING INLAND EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... TONIGHT...AN UPPER LEVEL TROUGH MOVING ACROSS THE TENNESSEE VALLEY WILL BE RUNNING INTO A STRONG RIDGE CENTERED OVER THE BAHAMAS...FLORIDA PENINSULA AND THE EASTERN GULF OF MEXICO. MEANWHILE AT THE SURFACE...A WAVE OF LOW PRESSURE WILL TRACK ACROSS SOUTHERN GEORGIA AND INTO EASTERN SOUTH CAROLINA...EVENTUALLY PUSHING A FRONT INTO THE AREA FROM THE NORTHWEST LATE TONIGHT AND CAUSING THE WARM SECTOR TO BEGIN ERODING. THE DEEPER CONVECTION LOCATED TO THE WEST LATE THIS AFTERNOON WILL BEGIN TO SHIFT EASTWARD INTO FAR INLAND PORTIONS OF THE FORECAST AREA BY EARLY EVENING...THEN PROGRESS TOWARD THE COAST THROUGH ABOUT MIDNIGHT. AS A RESULT...THE FORECAST INDICATES LIKELY TO CATEGORICAL RAIN CHANCES ACROSS ALL BUT IMMEDIATE NORTH COASTAL GEORGIA DURING THE EVENING HOURS. HAVE THEN MAINTAINED CHANCE TO LIKELY RAIN PROBABILITIES DURING THE OVERNIGHT HOURS AS THE FRONT BEGINS TO MOVE THROUGH. THE STORM PREDICTION CENTER HAS INLAND PORTIONS OF THE FORECAST AREA HIGHLIGHTED IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS...WHICH SEEMS APPROPRIATE GIVEN THE STRONGER DEEP LAYERED SHEAR SPREADING OVER THE AREA. VERY WARM DAYTIME TEMPERATURES HAS ALLOWED FOR UNSEASONABLY STRONG INSTABILITY TO DEVELOP OVER THE AREA...ESPECIALLY IN SOUTHEAST GEORGIA WHERE SBCAPES ARE UP AROUND 2000 J/KG AS OF LATE AFTERNOON. GIVEN THE WIND FIELDS ALOFT AND STRONGER BUOYANCY AS A RESULT OF THE INCREASED INSTABILITY...THERE IS THERE A POTENTIAL FOR DAMAGING WINDS WITH THE STRONGER THUNDERSTORMS. IN ADDITION...AN ISOLATED TORNADO IS CERTAINLY A POSSIBILITY GIVEN SOME VEERING IN THE WIND PROFILE. THE SEVERE WEATHER THREAT WILL BE GREATEST THIS EVENING AND SHOULD DIMINISH AS THE STORMS MOVE TOWARD THE COAST AND LOSE SOME INSTABILITY AND AS WIND SHEAR DIMINISHES. THE EROSION OF THE WARM SECTOR WILL NOT LIKELY OCCUR UNTIL LATE TONIGHT...SO EXPECT TEMPERATURES TO REMAIN MILD WITH LOWS INT HE UPPER 60S TO LOWER 70S. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/... TUESDAY AND TUESDAY NIGHT...THE SHORTWAVE ALOFT WILL CONTINUE TO DAMPEN AND WEAKEN WHILE STILL MAINTAINING A DEEP AND MOIST SOUTHWEST FLOW ACROSS THE FORECAST AREA. AS THE FRONT LAYS ACROSS THE FORECAST AREA STARTING IN THE MORNING...WE SHOULD SEE GOOD COVERAGE OF SHOWERS AND EVEN A FEW THUNDERSTORMS GIVEN THAT WE WILL REMAIN WELL WITHIN THE WARM SECTOR. MODEL PROGS SHOW NEGATIVE SHOWALTER INDICES TOO...SO THE FORECAST NOW KEEPS CHANCE OR SLIGHT CHANCE THUNDER FOR MOST AREAS THROUGH THE DAY. MODEL CONSENSUS FAVORS A SLOWER PROGRESSION OF THE FRONT AND SHIFTING OF THE LOW LEVEL FLOW TO EAST AND THEN NORTHEASTERLY. THIS WILL ALLOW FOR BETTER WARMING AND MORE POTENTIAL FOR SURFACE BASED INSTABILITY. THE CHANCE FOR THUNDER STEADILY SHIFTS SOUTHWARD THROUGH THE DAY. HIGHS WILL TOP OUT IN THE MID TO UPPER 70S FOR SOUTHEAST SOUTH CAROLINA...AND SOME AREAS IN SOUTHEAST GEORGIA COULD REACH INTO THE LOW 80S. OVERNIGHT...A HIGH END CHANCE FOR SHOWERS WILL STILL BE NEEDED AS THE DEEP MOISTURE REMAINS OVER THE AREA WITH PERSISTENT LOW LEVEL LIFT IN THE VICINITY OF THE FRONT. LOWS WILL RANGE FROM THE LOW/MID 60S INLAND...TO THE UPPER 60S AT THE COAST. WEDNESDAY THROUGH THURSDAY...ANY LINGERING SHORTWAVE ENERGY ALOFT IS EXPECTED TO FINALLY PUSH OFF TO THE EAST AND THE UPPER RIDGE CENTERED TO THE SOUTH WILL STRENGTHEN AND BUILD NORTHWARD ON THURSDAY. THE FRONT WILL FINALLY DISSIPATE AND WASH OUT WEDNESDAY AND HIGH PRESSURE WILL BE THE PRIMARY FEATURE THROUGH THURSDAY. ELEVATED RAIN CHANCES WILL LINGER THROUGH THE DAY ON WEDNESDAY...SIGNIFICANTLY DECREASING BY THURSDAY AS THE FRONT DISSIPATES. TEMPERATURES WILL REMAIN ABOVE NORMAL...REACHING THE UPPER 70S TO NEAR 80 EACH DAY. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... ATLANTIC HIGH PRESSURE WILL PREVAIL OVER THE SOUTHEASTERN UNITED STATES THROUGH LATE WEEK...SETTING UP WARMER TEMPS UNDER MID LVL RIDGING ALOFT. OVERALL HIGH TEMPS SHOULD RANGE IN THE LOWER 80S ON FRIDAY AND SATURDAY. THE NEXT CHANCE OF PRECIP SHOULD OCCUR WITH A COLD FRONT THAT SHIFTS THROUGH THE AREA SATURDAY EVENING INTO EARLY SUNDAY. AT LEAST CHANCES OF SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE DURING FROPA. A WEDGE OF HIGH PRESSURE SHOULD THEN DEVELOP BEHIND THE FRONT EARLY NEXT WEEK. && .AVIATION /21Z MONDAY THROUGH SATURDAY/... KCHS...VFR CONDITIONS WILL PERSIST INTO THIS EVENING. SHOWERS AND THUNDERSTORMS WILL REMAIN ISOLATED ACROSS SOUTH COASTAL SOUTH CAROLINA THIS AFTERNOON...AND THOUGH A SHOWER MAY PASS OVER THE TERMINAL...CHANCES REMAIN TO LOW TO INCLUDE IN FORECAST. ABUNDANT LOW LEVEL MOISTURE AND LIGHT WINDS WILL LEAD TO REDUCED CEILINGS ONCE AGAIN TONIGHT. IFR CONDITIONS PREVAIL BEGINNING AT 04Z...THOUGH IF KCHS RECEIVES ANY PRECIP THIS EVENING CEILINGS COULD BEGIN TO FALL EARLIER. LIGHT RAIN SHOWERS SHOULD BEGIN THIS EVENING AND CONTINUE THROUGH THE MORNING AS MOIST AIR OVERRIDES A WEAK WEDGE OF HIGH PRESSURE FILLING IN NEAR THE SURFACE. THIS WEDGE OF HIGH PRESSURE WILL BRING LIGHT NORTHERLY WINDS TUESDAY MORNING AS MIXING BEGINS AFTER SUNRISE. KSAV...MVFR CEILINGS HAVE PERSISTED AT MOST NORTH COASTAL GEORGIA OBS SITES THROUGH MIDDAY AND THIS TREND IS EXPECTED TO CONTINUE THROUGH THE AFTERNOON. THE AFORE MENTIONED CLOUD DECK WILL SIGNIFICANTLY LIMIT THE POTENTIAL FOR CONVECTION IN THE REGION THIS AFTERNOON...BUT CONTINUED LOW LEVEL MOISTURE ADVECTION WILL LEAD TO SHOWERS IN THE REGION THROUGH THE OVERNIGHT HOURS. THE POTENTIAL FOR ANY TO PASS OVER THE AIRPORT IS LOW AT THIS POINT...SO VCSH PREVAILS OVERNIGHT. CEILINGS SHOULD DROP INTO THE LOW END MVFR RANGE AS THE NOCTURNAL INVERSION DEVELOPS AFTER SUNSET...AND IMPROVE ONLY MODESTLY TO HIGHER END MVFR CEILINGS THROUGH THE MORNING HOURS TUESDAY. EXTENDED AVIATION OUTLOOK...AT LEAST PERIODIC FLIGHT RESTRICTIONS APPEAR LIKELY TUESDAY EVENING/NIGHT AND INTO WEDNESDAY. PREVAILING VFR SHOULD RETURN BY THURSDAY AND REMAIN INTO THE START OF THE WEEKEND. && .MARINE... TONIGHT...A COLD FRONT WILL BEGIN TO APPROACH FROM THE NORTHWEST LATE TONIGHT...BUT FOR THE MOST PART THE WATERS WILL REMAIN IN THE WARM SECTOR UNDER THE INFLUENCE OF ATLANTIC HIGH PRESSURE WITH SOUTHERLY WINDS UPWARDS OF 10-15 KT AND SEAS OF 2 TO 3 FT. THERE COULD BE SOME LOW STRATUS OR POSSIBLY EVEN PATCHY SEA FOG REDUCING VISIBILITIES AT TIMES TONIGHT GIVEN THE VERY MOIST AIRMASS IN PLACE. TUESDAY THROUGH SATURDAY...A FRONT WILL GRADUALLY WORK ITS WAY TO ALONG THE COAST ON TUESDAY AND WILL DISSIPATE ACROSS THE WATERS BY WEDNESDAY. DURING THIS TIME WINDS WILL BE A BIT VARIABLE...STARTING OFF SOUTHERLY AND BECOMING MORE EASTERLY OR NORTHEASTERLY. REGARDLESS THE GRADIENT WILL REMAIN RELAXED AND SPEEDS SHOULD REMAIN LESS THAN 15 KT AND BELOW SMALL CRAFT ADVISORY CRITERIA. WINDS WILL THEN BECOME EASTERLY TO SOUTHEASTERLY THROUGH FRIDAY...LESS THAN 10 KT. SEAS WILL BE IN THE 1-3 FT RANGE THROUGH THE PERIOD...HIGHEST BEYOND 20 NM. && .CLIMATE... RECORD HIGH MINIMUM TEMPS FOR NOVEMBER 2... KCHS...69 SET IN 1971. KSAV...70 SET IN 1979. KCXM...72 SET IN 1971. RECORD MAXIMUM TEMPS FOR NOVEMBER 2... KCHS...87 SET IN 1961. KSAV...88 SET IN 1961. KCXM...84 SET IN 1971. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && SYNOPSIS... NEAR TERM...JAQ SHORT TERM...BSH LONG TERM...DPB AVIATION...BSH/CEB MARINE...BSH/JAQ CLIMATE...
Hazardous weather outlook, Nov 2, 2:58 PM EST, 2 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 258 PM EST MON NOV 2 2015 GAZ087-088-099>101-114-115-SCZ040-042>045-047-032000- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-ALLENDALE- HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-INLAND JASPER- 258 PM EST MON NOV 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS...SHOWERS AND THUNDERSTORMS WILL BECOME NUMEROUS TO WIDESPREAD IN COVERAGE ACROSS THE AREA THIS EVENING. THERE IS A SLIGHT RISK THAT SOME OF THESE THUNDERSTORMS COULD BECOME SEVERE...CAPABLE OF PRODUCING DAMAGING WINDS AND PERHAPS AN ISOLATED TORNADO. THE GREATEST RISK FOR SEVERE THUNDERSTORMS WILL BE BETWEEN 6 PM AND MIDNIGHT TONIGHT. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV OR THE INTERNET FOR THE LATEST FORECASTS AND POSSIBLE WATCHES AND WARNINGS FROM THE NATIONAL WEATHER SERVICE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY ANY REPORTS OF HAZARDOUS WEATHER INCLUDING...BUT NOT LIMITED TO LARGE HAIL...DAMAGING WINDS...AND FLOODING TO THE NATIONAL WEATHER SERVICE IN CHARLESTON AT 1-888-383-2024. AMZ330-350-352-354-374-GAZ116>119-137>141-SCZ048>052-032000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-TIDAL BERKELEY- 258 PM EST MON NOV 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY ANY REPORTS OF HAZARDOUS WEATHER INCLUDING...BUT NOT LIMITED TO LARGE HAIL...DAMAGING WINDS...AND FLOODING TO THE NATIONAL WEATHER SERVICE IN CHARLESTON AT 1-888-383-2024.
In the hours before
Special weather statement, Nov 2, 2:41 PM EST, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 241 PM EST MON NOV 2 2015 SCZ045-050-052-022030- TIDAL BERKELEY SC-INLAND BERKELEY SC-CHARLESTON SC- 241 PM EST MON NOV 2 2015 ...STRONG SHOWERS WILL IMPACT PORTIONS OF CHARLESTON AND BERKELEY COUNTIES UNTIL 330 PM EST... AT 240 PM EST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG SHOWERS ALONG A LINE EXTENDING FROM NEAR NAVAL WEAPONS STATION CHARLESTON TO NEAR SHADOWMOSS...AND MOVING NORTHEAST AT 35 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE SHOWERS. LOCATIONS IMPACTED INCLUDE... CHARLESTON...NORTH CHARLESTON...MOUNT PLEASANT...GOOSE CREEK... HANAHAN...NAVAL WEAPONS STATION CHARLESTON...MAGNOLIA GARDENS AND I-26/I-526 INTERCHANGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT 1-888-383-2024 WHEN IT IS SAFE TO DO SO. YOU CAN ALSO EMAIL YOUR REPORT TO CHS.SKYWARN@NOAA.GOV. && LAT...LON 3287 7973 3275 8018 3304 7998 3321 7956 TIME...MOT...LOC 1940Z 243DEG 29KT 3300 7998 3280 8012
Local storm report, Nov 2, 2:43 PM EST, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
243 PM EST MON NOV 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0237 PM NON-TSTM WND GST CHARLESTON AIRPORT 32.90N 80.04W
11/02/2015 M48 MPH CHARLESTON SC ASOS
&&
EVENT NUMBER CHS1501470
33The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 2, 6:46 PM EST | Special Weather Statement | CHS | Bulloch | 29 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.